| Catalog Number |
B5LT |
| Medical Device Problem Codes |
Crack (1135); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, when opening the package, it was noticed the trocar was broken between the metallic part and the plastic part.No patient consequences.Another device was used to complete the procedure.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/16/2024.D4: batch # unk.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/12/2024.D4: batch # a9ee3k.Correction d4.Primary udi number investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b5lt device was returned with the obturator cannula broken and the obturator cap inside a plastic bag.In addition, the packaging opened was returned along with the instrument.No conclusion could be reached as to what might have caused the damage observed at analysis.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.